# SDR USAA010294

- Difficulty date: February 8, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 47,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 8 INCHES, STATION 1320 AND 1340 RIGHT OF OBL TOP OF STRINGER.  REPAIRED PER TYPICAL 53-10-01 PART B.  (M)
